Bounded influence estimation for regression and scale

Export metadata

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Matthias KohlORCiDGND
ISSN:1029-4910
Parent Title (English):Statistics: A Journal of Theoretical and Applied Statistics
Document Type:Article (peer-reviewed)
Language:English
Year of Completion:2012
Release Date:2017/01/24
Tag:Asymptotically linear estimators; Influence curves; M estimates; Minmax MSE over contamination neighbourhoods; Regression and scale
Volume:46.2012
Issue:4
First Page:473
Last Page:488
Access Rights:Frei verf├╝gbar
Licence (German):License LogoEs gilt das UrhG